Journal of Symbolic Logic 81 (1):166-180 (2016)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2014.61
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,949
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Projective Subsets of Separable Metric Spaces.Arnold W. Miller - 1990 - Annals of Pure and Applied Logic 50 (1):53-69.
On the Length of Borel Hierarchies.Arnorld W. Miller - 1979 - Annals of Mathematical Logic 16 (3):233.
Set Theory.Thomas Jech - 1999 - Studia Logica 63 (2):300-300.
The Higher Infinite.Akihiro Kanamori - 2000 - Studia Logica 65 (3):443-446.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Geometric Possibility- an Argument From Dimension.Carolyn Brighouse - 2014 - European Journal for Philosophy of Science 4 (1):31-54.
Projective Subsets of Separable Metric Spaces.Arnold W. Miller - 1990 - Annals of Pure and Applied Logic 50 (1):53-69.
Quasi-Polish Spaces.Matthew de Brecht - 2013 - Annals of Pure and Applied Logic 164 (3):356-381.
Low-Distortion Embeddings of Infinite Metric Spaces Into the Real Line.Stefan Geschke - 2009 - Annals of Pure and Applied Logic 157 (2-3):148-160.
Disasters in Topology Without the Axiom of Choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Uniform Domain Representations of "Lp" -Spaces.Petter K. Køber - 2007 - Mathematical Logic Quarterly 53 (2):180-205.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Analytic Equivalence Relations and Bi-Embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.

Analytics

Added to PP index
2016-06-30

Total views
4 ( #1,229,149 of 2,439,389 )

Recent downloads (6 months)
1 ( #433,984 of 2,439,389 )

How can I increase my downloads?

Downloads

My notes